On nonlinear elliptic equations with singular lower order term
Bull. Korean Math. Soc. 2021 Vol. 58, No. 2, 385-401
https://doi.org/10.4134/BKMS.b200311
Published online November 5, 2020
Printed March 31, 2021
Amine Marah, Hicham Redwane
Universit\'e Hassan 1; Universit\'e Hassan 1
Abstract : We prove existence and regularity results of solutions for a class of nonlinear singular elliptic problems like $$\left\{ \begin{aligned} &-{\rm div}\Big((a(x)+|u|^q) \nabla u\Big)= \frac{f}{|u|^\gamma}\ \ {\rm in}\ \Omega,\\ & u=0\ \ {\rm on}\ {\partial \Omega},\\ \end{aligned} \right.$$ where $\Omega$ is a bounded open subset of $\mathbb{R^N} (N \geq 2)$, $a(x)$ is a measurable nonnegative function, $q, \gamma> 0$ and the source $f$ is a nonnegative (not identicaly zero) function belonging to $L^m(\Omega)$ for some $m \geq 1$. Our results will depend on the summability of $f$ and on the values of $q, \gamma> 0$.
Keywords : Nonlinear singular elliptic equations, existence, regularity
MSC numbers : Primary 35J62, 35J75
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd